Works matching DE "CHEBYSHEV polynomials"
Results: 1336
Optimal polynomial smoothers for multigrid V‐cycles.
- Published in:
- Numerical Linear Algebra with Applications, 2023, v. 30, n. 6, p. 1, doi. 10.1002/nla.2518
- By:
- Publication type:
- Article
ChebStaBlkCG: A block variant of ChebFilterCG.
- Published in:
- Numerical Linear Algebra with Applications, 2019, v. 26, n. 2, p. N.PAG, doi. 10.1002/nla.2227
- By:
- Publication type:
- Article
On a Chebyshev accelerated splitting iteration method with application to two‐by‐two block linear systems.
- Published in:
- Numerical Linear Algebra with Applications, 2018, v. 25, n. 5, p. 1, doi. 10.1002/nla.2172
- By:
- Publication type:
- Article
Convergence analysis of the ChebFilterCG algorithm.
- Published in:
- Numerical Linear Algebra with Applications, 2017, v. 24, n. 3, p. n/a, doi. 10.1002/nla.2087
- By:
- Publication type:
- Article
A two-grid SA-AMG convergence bound that improves when increasing the polynomial degree.
- Published in:
- Numerical Linear Algebra with Applications, 2016, v. 23, n. 4, p. 746, doi. 10.1002/nla.2053
- By:
- Publication type:
- Article
Memory-efficient Arnoldi algorithms for linearizations of matrix polynomials in Chebyshev basis.
- Published in:
- Numerical Linear Algebra with Applications, 2014, v. 21, n. 4, p. 569, doi. 10.1002/nla.1913
- By:
- Publication type:
- Article
Tridiagonal Toeplitz matrices: properties and novel applications Tridiagonal Toeplitz matrices: properties and novel applications.
- Published in:
- Numerical Linear Algebra with Applications, 2013, v. 20, n. 2, p. 302, doi. 10.1002/nla.1811
- By:
- Publication type:
- Article
Improving the arithmetic intensity of multigrid with the help of polynomial smoothers.
- Published in:
- Numerical Linear Algebra with Applications, 2012, v. 19, n. 2, p. 253, doi. 10.1002/nla.1808
- By:
- Publication type:
- Article
Chebyshev-like root-finding methods with accelerated convergence.
- Published in:
- Numerical Linear Algebra with Applications, 2009, v. 16, n. 11/12, p. 971, doi. 10.1002/nla.661
- By:
- Publication type:
- Article
Editorial.
- Published in:
- 1995
- By:
- Publication type:
- Editorial
Krylov Subspace Approximation of Eigenpairs and Matrix Functions in Exact and Computer Arithmetic.
- Published in:
- Numerical Linear Algebra with Applications, 1995, v. 2, n. 3, p. 205, doi. 10.1002/nla.1680020303
- By:
- Publication type:
- Article
Algebraic Multilevel Iteration Method for Stieltjes Matrices.
- Published in:
- Numerical Linear Algebra with Applications, 1994, v. 1, n. 3, p. 213, doi. 10.1002/nla.1680010302
- By:
- Publication type:
- Article
Simulation of the Navier-Stokes equations in three dimensions with a spectral collocation method.
- Published in:
- International Journal for Numerical Methods in Fluids, 2013, v. 73, n. 2, p. 103, doi. 10.1002/fld.3788
- By:
- Publication type:
- Article
Bernstein Polynomial Collocation Method for Elliptic Boundary Value Problems.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2013, v. 13, n. 1, p. 421, doi. 10.1002/pamm.201310206
- By:
- Publication type:
- Article
New formulas of the high‐order derivatives of fifth‐kind Chebyshev polynomials: Spectral solution of the convection–diffusion equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 2, p. 1, doi. 10.1002/num.22756
- By:
- Publication type:
- Article
The smooth extension embedding method with Chebyshev polynomials.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 3, p. 2355, doi. 10.1002/num.22970
- By:
- Publication type:
- Article
Numerical solution of fuzzy fractional diffusion equation by Chebyshev spectral method.
- Published in:
- Numerical Methods for Partial Differential Equations, 2022, v. 38, n. 3, p. 490, doi. 10.1002/num.22650
- Publication type:
- Article
On the instability of Ekman boundary‐layer flow over a rough disk with a wavy surface profile.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 2, p. 1495, doi. 10.1002/num.22593
- By:
- Publication type:
- Article
A novel numerical manner for two‐dimensional space fractional diffusion equation arising in transport phenomena.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 2, p. 1397, doi. 10.1002/num.22586
- By:
- Publication type:
- Article
On solution of a class of nonlinear variable order fractional reaction–diffusion equation with Mittag–Leffler kernel.
- Published in:
- Numerical Methods for Partial Differential Equations, 2021, v. 37, n. 2, p. 998, doi. 10.1002/num.22563
- By:
- Publication type:
- Article
A Crank–Nicolson collocation spectral method for the two‐dimensional viscoelastic wave equation.
- Published in:
- Numerical Methods for Partial Differential Equations, 2019, v. 35, n. 3, p. 1080, doi. 10.1002/num.22339
- By:
- Publication type:
- Article
The Legendre Galerkin Chebyshev collocation least squares for the elliptic problem.
- Published in:
- Numerical Methods for Partial Differential Equations, 2016, v. 32, n. 6, p. 1689, doi. 10.1002/num.22069
- By:
- Publication type:
- Article
New Tchebyshev-Galerkin operational matrix method for solving linear and nonlinear hyperbolic telegraph type equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2016, v. 32, n. 6, p. 1553, doi. 10.1002/num.22074
- By:
- Publication type:
- Article
An Implicit Pseudospectral Scheme to Solve Propagating Fronts in Reaction-Diffusion Equations.
- Published in:
- Numerical Methods for Partial Differential Equations, 2016, v. 32, n. 1, p. 86, doi. 10.1002/num.21985
- By:
- Publication type:
- Article
Conditioning of polynomial Fourier sums.
- Published in:
- Calcolo, 2019, v. 56, n. 3, p. N.PAG, doi. 10.1007/s10092-019-0323-6
- By:
- Publication type:
- Article
Multi-source uncertainty-oriented dynamic force reconstruction framework based on adaptive fitting precise integration and optimized wavelet denoising.
- Published in:
- Structural & Multidisciplinary Optimization, 2024, v. 67, n. 3, p. 1, doi. 10.1007/s00158-024-03754-6
- By:
- Publication type:
- Article
Analysis and optimization for generated axial force of a drive-shaft system with interval uncertainty.
- Published in:
- Structural & Multidisciplinary Optimization, 2021, v. 63, n. 1, p. 197, doi. 10.1007/s00158-020-02679-0
- By:
- Publication type:
- Article
Identification of multiple flaws in 2D structures using dynamic extended spectral finite element method with a universally enhanced meta-heuristic optimizer.
- Published in:
- Structural & Multidisciplinary Optimization, 2018, v. 57, n. 2, p. 605, doi. 10.1007/s00158-017-1767-4
- By:
- Publication type:
- Article
An improved decomposition method in probabilistic analysis using Chebyshev approximations.
- Published in:
- Structural & Multidisciplinary Optimization, 2011, v. 43, n. 6, p. 785, doi. 10.1007/s00158-010-0606-7
- By:
- Publication type:
- Article
Embedding Distributions and Chebyshev Polynomials.
- Published in:
- Graphs & Combinatorics, 2012, v. 28, n. 5, p. 597, doi. 10.1007/s00373-011-1075-5
- By:
- Publication type:
- Article
On some variational principles in micropolar theories of single-layer thin bodies.
- Published in:
- Continuum Mechanics & Thermodynamics, 2023, v. 35, n. 3, p. 1147, doi. 10.1007/s00161-022-01089-5
- By:
- Publication type:
- Article
An Efficient Method for Investigating and Optimizing Near Field Characteristics of Planar Antenna Arrays.
- Published in:
- Wireless Personal Communications, 2017, v. 95, n. 2, p. 223, doi. 10.1007/s11277-016-3888-2
- By:
- Publication type:
- Article
On Quasi-Nonuniform Estimates for Asymptotic Expansions in the Central Limit Theorem.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 218, n. 3, p. 335, doi. 10.1007/s10958-016-3034-4
- By:
- Publication type:
- Article
Discrete Spectrum of the Jacobi Matrix Related to Recurrence Relations with Periodic Coefficients.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 213, n. 5, p. 694, doi. 10.1007/s10958-016-2732-2
- By:
- Publication type:
- Article
Generating Functions of Chebyshev Polynomials in Three Variables.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 213, n. 5, p. 786, doi. 10.1007/s10958-016-2739-8
- By:
- Publication type:
- Article
Chebyshev Polynomials, Zolotarev Polynomials, and Plane Trees.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 209, n. 2, p. 275, doi. 10.1007/s10958-015-2502-6
- By:
- Publication type:
- Article
Foreword.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 209, n. 2, p. 159, doi. 10.1007/s10958-015-2493-3
- Publication type:
- Article
On Some Rational Functions that are Analogs of the Chebyshev Polynomials.
- Published in:
- Journal of Mathematical Sciences, 2015, v. 207, n. 6, p. 874, doi. 10.1007/s10958-015-2411-8
- By:
- Publication type:
- Article
Nonuniqueness conditions for the solutions of the Dirichlet problem in a unit disk in terms of the coefficients of differential equation.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 194, n. 2, p. 182, doi. 10.1007/s10958-013-1519-y
- By:
- Publication type:
- Article
Differential equations for the elementary 3-symmetric Chebyshev polynomials.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 192, n. 1, p. 37, doi. 10.1007/s10958-013-1371-0
- By:
- Publication type:
- Article
Mathematical modelling of multilayer thin body deformation.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 187, n. 3, p. 300, doi. 10.1007/s10958-012-1066-y
- Publication type:
- Article
Padé approximants of special functions.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 187, n. 1, p. 77, doi. 10.1007/s10958-012-1051-5
- By:
- Publication type:
- Article
Polynomials with integer coefficients and their zeros.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 183, n. 6, p. 810, doi. 10.1007/s10958-012-0842-z
- By:
- Publication type:
- Article
Computing the values of L-functions, and the chebyshev polynomials.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 179, n. 6, p. 726, doi. 10.1007/s10958-011-0622-1
- By:
- Publication type:
- Article
Chebyshev–Ritz and Navier's methods for hygro‐magneto vibration of Euler–Bernoulli nanobeam resting on Winkler–Pasternak elastic foundation.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2024, v. 104, n. 9, p. 1, doi. 10.1002/zamm.202400196
- By:
- Publication type:
- Article
Nonlinear analysis of laminated composite shells with piezoelectric patches under displacement‐dependent pressure loads.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2024, v. 104, n. 8, p. 1, doi. 10.1002/zamm.202400135
- By:
- Publication type:
- Article
Interaction among offset parallel cracks in an orthotropic plane under thermo‐mechanical loading.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2022, v. 102, n. 7, p. 1, doi. 10.1002/zamm.202100593
- By:
- Publication type:
- Article
A novel numerical approach for the stability of nanobeam exposed to hygro‐thermo‐magnetic environment embedded in elastic foundation.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2022, v. 102, n. 5, p. 1, doi. 10.1002/zamm.202100380
- By:
- Publication type:
- Article
Study of thermo-elastic cruciform crack with unequal arms in an orthotropic elastic plane.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2017, v. 97, n. 8, p. 886, doi. 10.1002/zamm.201600220
- By:
- Publication type:
- Article
基于特征试件加工的五轴机床线性轴动态误差测量.
- Published in:
- Machine Tool & Hydraulics, 2023, v. 51, n. 18, p. 9, doi. 10.3969/j.issn.1001-3881.2023.18.002
- By:
- Publication type:
- Article